# SDR HALA9800173

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1001191
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - (LOG PAGE NR A143522).  FORWARD EMERGENCY LIGHT BY THE FORWARD F/A SEAT IS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY BATTERY PACK.  OPS CHECK WAS OK.  (X)
